# SDR RYNA2010002040002

- Difficulty date: January 30, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 67,442 hours, 30,716 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF EO RN767-53-02 RELATED TO BOEING SB 767-53A0100 AND AD 2004-19-06 R1 A .0937 INCH CRACK WAS FOUND ON THE LT REAR BULKHEAD SIDE FITTING FAIL-SAFE STRAP.  ACCOMPLISHED REPAIR ON LT SIDE PER EO RN767-53-02 AND BOEING SB 767-53A0100.
